# SDR HNAA2013120900612

- Difficulty date: December 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 41,005 hours, 60,784 cycles
- Engine: Pwa PW123
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Gauge
- Part number: 53482008010
- Part serial: 01880103
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL TEMP INDICATOR PEGGED FULL HOT.  R & R FUEL TEMP GAUGE AND GROUND RAN ACFT.  OPS CHECKED GOOD.  OK FOR SERVICE.
